# SDR DJFA2010032

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N709LX
- Make and model: Cessna 750
- Aircraft serial: 7500145
- Aircraft time: 8,015 hours, 4,808 cycles
- Engine: Allsn AE3007C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6722160
- Condition: Corroded
- Location: Rt Wing
- Part time: 8,015 hours, 4,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DWG WT6792502-2, WT6792510 ZONE B2, LOWER SKIN WS 359.595 AT REAR SPAR CORROSION FOUND ON LOWER SKIN, REMOVED .016 OF MATERIAL MORE CORROSION STILL REMAINS.   LOWER WING SKIN WAS REPLACED IAW REPAIR DEFINITION REPORT S-750-0145/08RD.
